# SDR MASA200601505

- Difficulty date: June 4, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 16,311 hours, 12,603 cycles
- System (JASC): 2760 · Drag Control System
- Part: Status Message
- Condition: False Indication
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7201 IAD - FLT SPOILER FAULT STAT MSG.  MOC RESET WITH FLT CREW.
